MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. POWER SUPPLY, ELEC. DERMATOME; BASIC POWER SUPPLY

ZIMMER SURGICAL, INC. POWER SUPPLY, ELEC. DERMATOME; BASIC POWER SUPPLY
Model Number N/A
Medical Device Problem Codes Material Frayed (1262); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the unit had a frayed power cord.There was no harm or delay reported.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Review of the most recent repair record determined that the power supply had no output.The power supply was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.The event is confirmed.
 
Event or Problem Description
There is no additional event information.

Brand Name
POWER SUPPLY, ELEC. DERMATOME
Common Device Name
BASIC POWER SUPPLY
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key13623190
Report Number0001526350-2022-00182
Device Sequence Number20092989
Product Code GFD
UDI-Device Identifier00889024376007
UDI-Public(01)00889024376007(11)171013(10)63791053
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00882100600
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown